Kentucky, 2025Heavy Snow in Kentucky, January 10 to 11, 2025
January 10 to 11, 2025 · NWS JKL · 18 events in 18 counties and zones
A complex winter storm impacted eastern Kentucky on January 10th and 11th, 2025. The event featured the interaction of a northern stream weather system with a plume of moisture from the Gulf of Mexico.
Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A complex winter storm impacted eastern Kentucky on January 10th and 11th, 2025. The event featured the interaction of a northern stream weather system with a plume of moisture from the Gulf of Mexico. Snow began to spread across the region on the morning of the 10th, becoming widespread and significant by the afternoon. The peak of the event occurred during the evening of the 10th, with bands of heavy snow producing snowfall rates of up to one inch per hour at times, particularly across southern and southeastern counties. By the morning of the 11th, the steady snow had tapered off from west to east, ending as flurries. The storm produced a widespread snowfall of 3 to 5 inches, with the highest totals of up to 7 inches amplified by orographic lift in the highest terrain of the southeastern mountains.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Jan 10, 7:15 AM EST, 2 hours 45 minutes earlier. Its key messages:
- An accumulating snowfall event of significance moves into the area today and lingers into Saturday, the heavier accumulations are most probable for the more southern and southwestern locations.
- Below normal temperatures will persist through the next week.
Area forecast discussion, Jan 10, 7:15 AM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
715 AM EST Fri Jan 10 2025
.KEY MESSAGES...
- An accumulating snowfall event of significance moves into the
area today and lingers into Saturday, the heavier accumulations
are most probable for the more southern and southwestern
locations.
- Below normal temperatures will persist through the next week.
&&
.UPDATE...
Issued at 640 AM EST FRI JAN 10 2025
Watching the snow working down through the atmosphere in the
southwest with no reports of it reaching the ground, yet. When it
does, being so cold, it should start to accumulate there first and
work northeast with time this morning. Otherwise, no significant
changes to the forecast with mainly just the inclusion of the
latest obs and trends for the T/Td grids. These minor adjustments
have been sent to the NDFD and web servers.
&&
.SHORT TERM...(Today through Saturday)
Issued at 425 AM EST FRI JAN 10 2025
08Z sfc analysis shows the last vestiges of high pressure off to
the northeast of Kentucky while low pressure is approaching from
the southwest. The high allowed for thinner and slower arriving
high clouds in the northeast part of the area resulting in some
very cold temperatures in the sheltered valleys. Specifically
readings vary from near 5 above at the Paintsville Mesonet site
to the mid 20s in the far southwest - near Lake Cumberland.
Meanwhile, amid light and variable winds, dewpoints range from the
single digits above zero in the northeast to the mid teens in the
southwest. High clouds are continuing to stream over the area from
the southwest ahead of the approaching winter storm - becoming
thicker and lowering from west to east across the JKL CWA. These
clouds will also support moderating and rising temperatures
through dawn in the east.
The models, and their individual ensemble suites, are in terrific
agreement aloft through the short term portion of the forecast.
They all depict a deep, full-latitude trough digging through
northern Mexico this morning with several cores of energy rotating
through at mid levels well to our southwest. Kentucky starts the
period with flat ridging overhead but will quickly come under the
influence of the inbound trough. Broad southwest flow ahead of
this 5h trough will bring more energy into the area by this
afternoon as heights start to fall. In conjunction with a 3h jet
core the trough will tilt into the state by evening - digging
locally into eastern Tennessee. The jet dynamics favoring enhanced
lift will stay northeast of the area and, more impactful, just to
the south through 09Z Saturday with a sinking trend. Even so,
expect the border region with Tennessee to be under the influence
of this enhancement through Saturday morning. The northern portion
of the trough will push east quicker than the central Texas
portion sending the 5h trough axis through Kentucky by morning.
This is followed by northwest flow and a stream of energy (though
weaker) passing overhead into midday Saturday before the pattern
flattens over the Ohio Valley as the core of the trough moves off
the East Coast with its orphaned energy stream sagging south
through the Gulf Coast states. The small spread among the models
aloft to supported using the NBM as the starting point for the
forecast grids, but given the dynamic nature of the weather today
and tonight the latest high resolution CAMs guidance was leaned on
for PoP and Wx details through Saturday.
Sensible weather features a quickly deteriorating weather
situation as a broad southern winter storm tracks across the
region with its center passing well south of Kentucky. This system
is only of moderate strength for this time of year and given the
baroclinicity in place - probably owing to the lagging 5h trough
core in Texas. As a result, the storm will not bring huge amounts
of snow to the area if it would have come in at 10 mbs or so
stronger. In addition, the lack of good consolidation to the sfc
low will probably allow for some mixed pcpn to sneak north of the
Tennessee border for a time Saturday morning in our easternmost
counties. Overall, though, snow will be the predominant pcpn type
through the event for the entire CWA. Looking at the CSI potential
and enhanced lift expect there to be better banding to the south
closer to the sfc low's center - mainly affecting the Cumberland
Valley where snow totals are at the higher end throughout the
CWA. Banding should be less prominent further north from the low,
in the portion of the CWA generally northeast of the Highway 15
corridor. However, confidence is fairly high for a 3+ inch
snowfall in these parts, as well. Accordingly, the Winter Storm
Warnings were extended northeast last evening with messaging for
lesser overall totals than the rest of the area and less
variability on the higher end on account of more limited banding
opportunities through the event. The deeper moisture starts to
pull out towards dawn, Saturday, but the low DGZ and ample
moisture will keep light snow and flurries going into the
afternoon in the eastern parts of the area - up to sunset over
the higher terrain - even as the accumulations tail off. Have
maintained the WSW structure from earlier shifts with the
southwest starting at 7 am today and ending at 10 am Saturday
while the northeast parts start at 10 am today and will linger
into the early afternoon on Saturday. QPF is highest to the south
with this system but higher snow rations in the colder air to the
north will help to somewhat balance out the totals, as well.
Temperatures will be fairly steady once the snow arrives today -
generally in the mid and upper 20s - continuing in that range
through the day Saturday.
The changes to the NBM starting point consisted primarily of
adjusting the PoPs per a rolling average of the latest CAMs
guidance with some allowance for a quicker arrival of snow on the
leading edge of the main system this morning. Leaned on the colder
side of the temperature PDF today and Saturday.
.LONG TERM...(Saturday night through Thursday)
Issued at 335 AM EST FRI JAN 10 2025
The forecast period will begin with surface high pressure as upper-
level ridging and height rises move into the region. This high
pressure will linger through the day Sunday into Monday before an
upper-level disturbance and surface low move through the Ohio Valley
with a trailing cold front moving through the Commonwealth. There's
some model discrepancy with the PoP as the the deterministic ECMWF
keeps the CWA dry with the GFS favoring snow showers for mainly the
northeastern half of the CWA. Stayed with the NBM solution which is
a compromise between the two deterministic model runs. Snow showers
will taper off Monday night as surface high pressure builds back
into the region. Little to no snow accumulations are expected with
snow showers Monday afternoon.
The surface low responsible for the snow showers on Monday will
remain parked off the eastern seaboard with northwesterly flow
remaining over the forecast area. This will keep persistent chances
of snow showers in the forecast through much of the week but models
are keying in on the potential for a quick moving clipper system to
bring increased chances of snow showers on Wednesday before moving
off to the east by early Thursday morning. High pressure returns to
the region but northwesterly flow will keep the persistent threat
(20-30%) of upslope snow showers through the remainder of the
period. Models try to bring another system to the region for the end
of the forecast period.
Aside from the persistent threat for snow showers through the
forecast period, the coldest temperatures of the season will
accompany the snow. Highs will go from the upper-30s to low-40s on
Sunday into Monday before bottoming out midweek with highs in the
mid-20s Tuesday and Wednesday before starting to warm for Thursday
into Friday. Overnight lows will follow this same pattern with
Tuesday, Wednesday and Thursday mornings seeing single digit lows.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
ISSUED AT 715 AM EST FRI JAN 10 2025
VFR conditions will likely hold for another few hours through
15-18Z this morning, before deteriorating from west-southwest to
east-northeast across the forecast area through 21Z with the
arrival of a widespread and significant winter storm that brings
accumulating snow to all terminals. High clouds thicken/lower
through the first part of the morning as this winter storm
moves into the area. Steady snow then develops from southwest to
northeast - primarily after 15Z - driving aviation conditions down
through LIFR and worse with the lower CIGs and reduced visibility
in the snow. Winds will be variable at less than 5 kts through the
period.
&&
.JKL WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning from 10 AM this morning to 1 PM EST
Saturday for KYZ044-050>052-060-104-106-107-109-110-119-120.
Winter Storm Warning until 10 AM EST Saturday for KYZ058-059-068-
069-079-080-083>088-108-111>118.
&&
UPDATE...GREIF
SHORT TERM...GREIF
LONG TERM...VORST
AVIATION...GREIF
Hazardous weather outlook, Jan 10, 3:10 AM EST, 6 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
310 AM EST Fri Jan 10 2025
KYZ044-050>052-060-104-106-107-109-110-119-120-110815-
Fleming-Montgomery-Bath-Rowan-Menifee-Elliott-Morgan-Johnson-
Magoffin-Floyd-Martin-Pike-
310 AM EST Fri Jan 10 2025
...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
1 PM EST SATURDAY...
This Hazardous Weather Outlook is for a portion of eastern Kentucky.
.DAY ONE...Today and tonight.
Several inches of snowfall are expected to fall later today into
tonight.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The majority of any accumulating snow will come to an end by early
afternoon on Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report snowfall amounts today into
Saturday.
KYZ058-059-068-069-079-080-083>088-108-111>118-110815-
Estill-Powell-Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary-
Whitley-Knox-Bell-Harlan-Wolfe-Lee-Breathitt-Knott-Owsley-Perry-Clay-
Leslie-Letcher-
310 AM EST Fri Jan 10 2025
...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
10 AM EST SATURDAY...
This Hazardous Weather Outlook is for a portion of eastern Kentucky.
.DAY ONE...Today and tonight.
Several inches of snowfall are expected today and tonight
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The majority of any accumulating snow will come to an end by mid
morning Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report snowfall amounts today into
Saturday.
GREIF/VORST
Heavy Snow, Bell
- When
- January 10, 10:00 AM EST to 11:00 PM EST
- Where
- Bell forecast zone
- Reported by
- Department of Highways
- Coordinates
- 36.731, -83.674 (the zone’s center; the record gives no point)
Heavy snow fell across Bell County on January 10th and 11th. An early report of 1.7 inches was received from near Beverly at 2119EST on the 10th. The following morning, on January 11th at 1040EST, the Department of Highways reported 3.0 inches in Ferndale, while also reporting a higher total of 5.0 inches in the Fonde Mountain area and other higher elevations.
Heavy Snow, Laurel
- When
- January 10, 10:00 AM EST to 11:00 PM EST
- Where
- Laurel forecast zone
- Reported by
- Public
- Coordinates
- 37.111, -84.118 (the zone’s center; the record gives no point)
Snow fell intermittently in Laurel County, beginning around midday on January 10th and continuing through the evening, with variable accumulations reported across the county. On the morning of January 11th, a series of storm total reports highlighted this variability. The Department of Highways reported approximately 2.5 inches of snow 2 miles west-southwest of Pittsburg. A trained spotter reported 3.0 inches about 1 mile south-southwest of the London-Corbin Airport. A broadcast meteorologist reported about 3.2 inches in the Sublimity City area, 2 miles south of London. The highest reported amount came from a member of the public at Lamero, with approximately 4.0 inches of snowfall.
Heavy Snow, Pulaski
- When
- January 10, 10:00 AM EST to 9:00 PM EST
- Where
- Pulaski forecast zone
- Reported by
- Department of Highways
- Coordinates
- 37.104, -84.577 (the zone’s center; the record gives no point)
Snow fell intermittently in Pulaski County, beginning around midday on January 10th and continuing through the evening. During the evening of the 10th, initial reports showed significant accumulation. At 1704EST, a member of the public reported a measurement of 2.5 inches at Somerset. At 1740EST, another public report noted 2.0 inches of snow 2 miles east of Pulaski County Park. By the following morning, January 11th, storm totals showed higher amounts. A social media report showed 3.0 inches, 2 miles east of the Pulaski County Park. An amateur radio operator reported 3.5 inches of snow along Slate Branch Road, 3 miles northwest of Bronston. The highest reported total came from the Department of Highways, with approximately 5.0 inches of new snowfall 1 mile south-southwest of Somerset.
Heavy Snow, Rockcastle
- When
- January 10, 10:00 AM EST to 10:00 PM EST
- Where
- Rockcastle forecast zone
- Reported by
- Department of Highways
- Coordinates
- 37.365, -84.316 (the zone’s center; the record gives no point)
Snow fell somewhat intermittently in Rockcastle County, beginning around midday on January 10th and continuing through much of the afternoon and evening. Following the event, a social media report noted 4 inches of snow 1 mile east-southeast of Gauley, while the Department of Highways reported approximately 4 inches of snow 1 mile west of Burr.
Heavy Snow, Whitley
- When
- January 10, 10:00 AM EST to 10:00 PM EST
- Where
- Whitley forecast zone
- Reported by
- Public
- Coordinates
- 36.758, -84.145 (the zone’s center; the record gives no point)
Snow fell somewhat intermittently in Whitley County, beginning around midday on January 10th and continuing through much of the afternoon and evening. An initial report from Corbin via social media at 1930 EST on the 10th showed approximately 2.0 inches of snow accumulation. By the following morning, January 11th, storm totals had increased and showed some variability across the county. A measured 2.5 inch snowfall storm total was reported at Faber. The Whitley County Emergency Manager reported approximately 3.0 inches of snowfall 1 mile east-northeast of Walden near I-75. The heaviest amount reported was a measured 4.0 inches of snowfall in Corbin, reported by the public near the intersection of Cumberland Falls Road and Main Street.
Heavy Snow, Clay
- When
- January 10, 11:00 AM EST to 11:00 PM EST
- Where
- Clay forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.160, -83.715 (the zone’s center; the record gives no point)
Snow accumulated in Clay County on January 10th and 11th. A preliminary report of 0.9 inches was received from near Manchester at 1444EST on the 10th. By 0800EST on the 11th, a CO-OP observer in Oneida measured a storm total of 4.0 inches.
Heavy Snow, Estill
- When
- January 10, 11:00 AM EST to 11:00 PM EST
- Where
- Estill forecast zone
- Reported by
- Social Media
- Coordinates
- 37.693, -83.964 (the zone’s center; the record gives no point)
Snow fell intermittently in Estill County, beginning around midday on January 10th and continuing through the evening. Late on the evening of the 10th, at 2318EST, a social media picture showed a measured 4.0 inch snow accumulation 1 mile east of Pitts. The following morning, on January 11th, the CO-OP observer at Cressy reported a measured storm total of 2.3 inches of snow.
Heavy Snow, Harlan
- When
- January 10, 11:00 AM EST to 11:00 PM EST
- Where
- Harlan forecast zone
- Reported by
- Department of Highways
- Coordinates
- 36.857, -83.218 (the zone’s center; the record gives no point)
Snow fell intermittently in Harlan County, beginning around midday on January 10th and continuing through the evening. On the morning of January 11th, a series of reports from the Department of Highways clearly illustrated a dramatic increase in snowfall totals with elevation. In the lower elevations, a measured 2.5 inches of snowfall was reported in Dayhoit. Higher amounts were found on the mountain passes, with a measured 4.0 inches of new snow reported along US-421 at the Pine Mountain crossing. The highest totals were found at the highest elevations, with approximately 7.0 inches of new snow reported along KY-160 at the Black Mountain crossing.
Heavy Snow, Knott
- When
- January 10, 11:00 AM EST to January 11, 1:00 AM EST
- Where
- Knott forecast zone
- Reported by
- Department of Highways
- Coordinates
- 37.354, -82.954 (the zone’s center; the record gives no point)
Snow fell intermittently in Knott County, beginning around midday on January 10th and continuing through the evening. On the morning of January 11th, reports from the Department of Highways illustrated the effect of elevation on snowfall totals. Approximately 4.0 inches of snow accumulation was reported in the valley 2 miles southeast of Hindman, while about 5.5 inches was reported on top of the ridges near the Knott County Sportsplex.
Heavy Snow, Letcher
- When
- January 10, 11:00 AM EST to January 11, 12:00 AM EST
- Where
- Letcher forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.121, -82.855 (the zone’s center; the record gives no point)
Snow fell intermittently in Letcher County, beginning around midday on January 10th and continuing through the evening. The following morning, on January 11th, consistent storm total snowfall amounts were reported by CO-OP Observers across the county. Both the observer at Skyline and the observer at Whitesburg 2 SE measured 4.0 inches of new snowfall.
Heavy Snow, Perry
- When
- January 10, 11:00 AM EST to January 11, 1:00 AM EST
- Where
- Perry forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.244, -83.221 (the zone’s center; the record gives no point)
Snow fell somewhat intermittently in Perry County, beginning around midday on January 10th, 2025, and continuing through much of the afternoon and evening. The following morning, on January 11th, the Hazard Water Works COOP site reported a measured storm total of 4.0 inches of snow.
Heavy Snow, Wolfe
- When
- January 10, 1:00 PM EST to January 11, 2:00 AM EST
- Where
- Wolfe forecast zone
- Reported by
- NWS Employee
- Coordinates
- 37.739, -83.493 (the zone’s center; the record gives no point)
Snow began falling somewhat intermittently in Wolfe County during the early afternoon of January 10th and continued through the evening. On the following day, January 11th, several storm total snowfall reports were received from across the county. These included a public report of 3.3 inches in Maytown, another public report of an estimated 4.0 inches in the Pine Ridge community, and a measurement of 4.0 inches by an NWS Employee 1 mile south-southwest of Murphyfork.
Heavy Snow, Floyd
- When
- January 10, 1:00 PM EST to January 11, 12:00 AM EST
- Where
- Floyd forecast zone
- Reported by
- Department of Highways
- Coordinates
- 37.557, -82.746 (the zone’s center; the record gives no point)
Snow began falling in Floyd County on the afternoon of January 10th and continued in some areas until about midnight. The following morning, on January 11th, a series of storm total snowfall reports showed variable amounts across the county. A social media report showed 3.5 inches of measured snowfall in the Emma community. A trained spotter reported a measurement of 4.0 inches at Dotson. The Department of Highways reported two higher totals: approximately 4.5 inches of snow 1 mile west of Minnie and approximately 5.0 inches 1 mile northeast of Dwale.
Heavy Snow, Magoffin
- When
- January 10, 1:00 PM EST to January 11, 2:00 AM EST
- Where
- Magoffin forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.707, -83.065 (the zone’s center; the record gives no point)
Snow began falling in Magoffin County on the afternoon of January 10th and continued in some areas until after midnight. The following morning, on January 11th, the CO-OP Observer at the Salyersville Water Works reported a measured storm total snowfall of 4.0 inches.
Heavy Snow, Morgan
- When
- January 10, 1:00 PM EST to January 11, 2:00 AM EST
- Where
- Morgan forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 37.922, -83.259 (the zone’s center; the record gives no point)
Snow began falling in Morgan County on the afternoon of January 10th and continued in some areas until after midnight. An Emergency Manager provided updates on the accumulating snow. At 2053EST on the 10th, a measurement of 2.0 inches was reported in West Liberty. By the following morning, January 11th, the same Emergency Manager reported a final storm total of 4.0 inches in West Liberty.
Heavy Snow, Pike
- When
- January 10, 1:00 PM EST to January 11, 2:00 AM EST
- Where
- Pike forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 37.469, -82.396 (the zone’s center; the record gives no point)
Snow began falling in Pike County on the afternoon of January 10th and continued in some areas until after midnight. Late on the evening of the 10th, at 2347 EST, the county emergency manager reported a measurement of 5.0 inches of snow at Forest Hills, indicating significant accumulations had already occurred. On the morning of January 11th, a wide range of storm total reports were received. The Department of Highways reported variable amounts, including approximately 3.0 inches at Shelbiana, 4.0 inches at Canada, and 5.0 inches 3 miles west of Coleman. Other storm totals included a measured 4.5 inches from the CO-OP Observer at Fedscreek, a public report of about 4.0 inches 3 miles west of Mouthcard, and another measured 5.0 inches from a social media report in the Lower Buckleys Creek area.
Heavy Snow, Martin
- When
- January 10, 3:00 PM EST to January 11, 2:00 AM EST
- Where
- Martin forecast zone
- Reported by
- Department of Highways
- Coordinates
- 37.802, -82.513 (the zone’s center; the record gives no point)
Snow began falling in Martin County on the afternoon of January 10th and continued in some areas until after midnight. The following morning, on January 11th, storm total reports indicated a north-to-south increase in snowfall amounts. Reports from the northern part of the county included 2.3 inches of measured new snow from the CO-OP Observer (Inez 2E) and approximately 3.0 inches from the Highway Department 1 mile west-northwest of Inez. A higher total was reported in the southern part of the county, where the Highway Department noted approximately 4.0 inches of snow along KY-292.
Heavy Snow, Bath
- When
- January 10, 4:00 PM EST to January 11, 1:00 AM EST
- Where
- Bath forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 38.145, -83.743 (the zone’s center; the record gives no point)
Snow fell across Bath County from January 10th into January 11th. An initial report of 2.7 inches was received from Owingsville at 2053 EST on the 10th. By 0804 EST on the 11th, an emergency manager in downtown Owingsville reported a final storm total of 4.2 inches of new snow.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Alabama, January 10, 20251 death · 20 events
- Heavy Snow in Illinois, January 10, 20251 injured · $80,000 · 19 events
- Heavy Snow and Winter Weather in Indiana, January 10, 2025$160,000 · 6 events
- Winter Storm in Georgia, January 10, 202553 events
- Damaging Winds in Hawaii, January 10, 2025$100,000 · 56 kt wind · 4 events
- Winter Storm and Astronomical Low Tide in Virginia, January 10 to 11, 2025$27,000 · 27 events
- Heavy Snow and Winter Weather in Kentucky, January 10, 2025$30,000 · 22 events
- Heavy Snow and Winter Weather in West Virginia, January 10 to 11, 202540 events
- Winter Storm and Heavy Snow in Tennessee, January 10 to 11, 202537 events
- Winter Weather in Ohio, January 10 to 11, 202531 events
- Winter Storm in Tennessee, January 10, 202521 events
- Winter Weather in South Carolina, January 10, 20252 injured · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1282973, 1283108, 1283113, 1283117, 1283121, 1282974, 1282975, 1282976, 1283106, 1283109, 1283110, 1283122, 1283125, 1283126, 1283131, 1283132, 1283130, 1283124.